# SDR SWIA200718318

- Difficulty date: June 3, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 15,757 hours, 13,539 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 202-220 S24r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 24R BETWEEN FS 202 AND FS 220 IS DAMAGED.  REPAIRED STRINGER 24R BETWEEN FS 202 AND 220 IAW CRJ 200 SRM 53-00-03.
